Feb. 13th, 2011

michaeldthomas: (Caitlin 10)
Caitlin had a massive seizure this morning that needed Diastat (rectal valium) in order to stop it. For almost ten minutes, Caitlin's brain betrayed her and caused a rhythmic spasm on her left side that only powerful drugs could stop.

This is her first seizure since last May and the first one needing Diastat in about two years.

Hopefully, this is an isolated seizure and not the start of a new pattern.

She's been asleep in her room for the last five hours or so. The seizure wiped my poor angel out.

Seizures still suck. You never get used to them happening to your child.

Profile

michaeldthomas: (Default)
michaeldthomas

August 2011

S M T W T F S
  123456
78910111213
14151617181920
21222324252627
28293031   

Most Popular Tags

Style Credit

Expand Cut Tags

No cut tags
Page generated Sep. 25th, 2017 05:06 pm
Powered by Dreamwidth Studios